# SDR SA06079

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3246
- Condition: Faulty
- Location: Cabin
- Part time: 15,990 hours, 10,353 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE AFT LEFT-HAND EPSU FAULTED INTERNALLY.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT-HAND EPSU.  OPERATIONAL CHECK GOOD.
